# SDR CA120601004

- Difficulty date: May 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 22,495 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pin
- Condition: Sheared
- Location: Brake Caliper
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND GOING TO TURN AROUND, THE PILOT TRIED TO TURN AROUND AND NOTICED THE LT MAIN TIRE WAS NOT TURNING AND ON VISUAL INSPECTION THE LT BRAKE CALIPER WAS FOUND WITH 1 OF THE 2 LOCATOR PINS WAS SHEARED AND THE CALIPER WAS RUBBING ON THE TIRE.  THE ACFT WAS SHUTDOWN, PASSENGERS DE-PLANED AND FSS NOTIFIED TO CLOSE THE RUNWAY.  MAINTENANCE ARRIVED AND CHANGED THE TIRE, BRAKE CALIPER AND DISC.  THE ACFT WAS THEN RELEASED AND RETURNED TO DEPARTURE.
